# SDR SWIA202053675

- Difficulty date: September 15, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKET (FLOOR MOUNT PLATE) AT APPROXIMATELY FS 533 STGR 27.  C-CHECK RO 10/22/2020.  REMOVED CORROSION ON MACHINED BRACKET (FLOOR MOUNT PLATE) AT APPROXIMATELY FS 533 STGR 27, REF CRJ700 SRM.  ORIGINAL MATERIAL THICKNESS IS 0.240,? REF DRW. REMAINING MATERIAL THICKNESS PER NDT IS 0.195? (LOOKING AT NUMBERS WRITTEN ON PART IN GRIDDED AREA).  MATERIAL LOSS IS 0.045?.  DAMAGE IS IN A NO DAMAGE ALLOWED AREA AND IS OUT OF LIMITS, REF CRJ700 SRM.  DRILLED AND LOCATED NEW BRACKET PN SH670-33389-1, REF CRJ700 SRM.   INSTALLED MACHINED BRACKET (FLOOR MOUNT PLATE) AT APPROXIMATELY FS 533 STGR 27, REF CRJ700 SRM.
